# SDR AALA2018090659001

- Difficulty date: August 30, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 56,551 hours, 21,283 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Fuel Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, AN ECAM MESSAGE FOR LEFT TANK 2 LOW PRESSURE CAME ON TWICE, BUT RETURNED TO NORMAL BOTH TIMES.
